# SDR SIMA200600901

- Difficulty date: January 5, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 4,736 hours, 4,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED AT THE CENTER AND AFT NUTPLATE HOLES.  BLENDED THE AREAS TO REMOVE THE CORROSION.  CLEANED AND APPLIED ALODINE, EPOXY PRIMER AND POLYURETHANE TOP COAT TO THE REORKED AREA.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB SRM.  (K)
